MathSciNet Relay Station
MathSciNet bibliographic data
MR2253306 41A36 (41A35)
Erkuş, Esra; Duman, Oktay A Korovkin type approximation theorem in statistical sense. Studia Sci. Math. Hungar. 43 (2006), no. 3, 285–294.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement